I've been taking prednisone for 2 1/2 months and just found out last week that I have to take it for at least 4 more months. I've gained 20 lbs in those 2 1/2 months and my face is huge (see pictures in my profile). I was wondering if anybody had any advice on a diet that seemed to help with the side effects of prednisone? I've tried to research it but haven't found much. One person said that switching your diet to just fruit and veggies helped. And other things I've seen are lowering your sodium intake, increasing protien and potassium, and drinking lots of water. I think I'm going to try these things, but any other recommendations anyone may have would be greatly appreciated!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...